Items where Author is "Ortega, Juan-Pablo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Article

Montaldi, James and Ortega, Juan-Pablo (2009) Symplectic group actions and covering spaces. Differential Geometry and its Applications, 27 (2009). pp. 589-604.

Grabsi, Fethi and Montaldi, James and Ortega, Juan-Pablo (2004) Bifurcation and forced symmetry breaking in Hamiltonian systems. C.R. Acad. Sci. Paris, Ser. I, 338 (7). pp. 565-570. ISSN 1631-073X

MIMS Preprint

Montaldi, James and Ortega, Juan-Pablo (2008) Notes on lifting group actions. [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2007) Symplectic group actions and covering spaces. [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2007) Symplectic group actions and covering spaces. [MIMS Preprint]

This list was generated on Fri Jul 19 01:01:21 2019 BST.